# SDR AALA20120110TUL05

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO FASTENERS ARE PULLING THRU THE TRANSITION PANEL AT THE TOP FRAME ATTACHMENT AT STATIONS 727F TO 727J.  REPAIRED THE TRANSITION PANEL HOLES PER EA 737-53-02107 AND INSTALLED HI-LOCS PER EA 737-53-02107.
